# SDR ASAA2016111918744

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 11,510 hours, 3,730 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT FMC P/RST LIGHT ILLUMINATED ALONG WITH VTK MESSAGE ON FO MAP DISPLAY. AS WE BEGAN TO LOOK THROUGH THE QRH THE LIGHT WENT OUT AND THE MESSAGE CLEARED. GROUNDED, YES. L FMC LOGGED "FMC - PRES POS LAT RATE" ON FLIGHT LEG 1. R FMC LOGGED NO FAULTS. FMCS OPS TEST NORMAL, REF AMM 34-61-00. A/C OKAY FOR CONTINUED FLIGHT. CYCLED 2 C/B'S, REF FIM 34-61 TASK 836.
